Cross Reference Down

Pietronero, L, Tosatti, E, Tosatti, V and Vespignani, A (1998). The Uneven Distribution of Numbers in Nature. Arxiv preprint cond-mat/9808305, 1998 - arxiv.org.

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Hill, TP (1998). The First-Digit Phenomenon. American Scientist 86 (4), pp. 358-363. ISSN/ISBN:0003-0996. DOI:10.1511/1998.4.358. View Complete Reference Online information Works that this work references Works that reference this work
Ley, E (1996). On the Peculiar Distribution of the US Stock Indexes' Digits. American Statistician 50(4), pp. 311-313. ISSN/ISBN:0003-1305. DOI:10.1080/00031305.1996.10473558. View Complete Reference Online information Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), 39-40. ISSN/ISBN:0002-9327. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Nigrini, MJ (1996). A taxpayer compliance application of Benfordís law. Journal of the American Taxation Association 18(1), 72-91. View Complete Reference Online information Works that this work references Works that reference this work
Raimi, RA (1969). The Peculiar Distribution of First Digits. Scientific American 221(6), 109-119. ISSN/ISBN:0036-8733. View Complete Reference No online information available Works that this work references Works that reference this work
Raimi, RA (1976). The First Digit Problem. American Mathematical Monthly 83(7), 521-538. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1988). On the Almost Sure Convergence of Floating-Point Mantissas and Benford Law. Math. Nachr. 135, 79-83. ISSN/ISBN:0025-584X. DOI:10.1002/mana.19881350108. View Complete Reference Online information Works that this work references Works that reference this work